# SDR AALA202508065565

- Difficulty date: July 30, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 68,178 hours, 39,922 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Port
- Part number: 119138
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: POWER PORTS AT ROWS 16 AND 17 DEACTIVATED DUE TO ELECTRICAL BURNING ODOR REF MIC 1396210. **SUPPLEMENTAL REPORT FOR SDR AALA202508025565** (CLOSED)** MAINTENANCE REPLACED ISPS UNIT FOR ROW 16DEF IAW AMM 25-21-38.
